EconPapers    
Economics at your fingertips  
 

A New Method for Obtaining the Autocovariance of an ARMA Model: An Exact-form solution

Menelaos Karanasos ()

Archive Discussion Papers from Birkbeck, Department of Economics, Mathematics & Statistics

Abstract: This paper presents a new method for computing the theoretical autocovariance function of an autoregressive-moving average model. The importance of the reesult is that it yields two interesting results: (1) a closed form solution is derived in terms of roots of the autoregressive polynomial and the parameters of the moving average part, (2) a sufficient condition for lack of model redundancy is obtained.

Keywords: Autocovariance; ARMA model; Model Redundancy. (search for similar items in EconPapers)
JEL-codes: C22 (search for similar items in EconPapers)
Date: 1996
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: A New Method for Obtaining the Autocovariance of an Arma Model: An Exact Form Solution (1997)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bbk:bbkewp:9613

Ordering information: This working paper can be ordered from

Access Statistics for this paper

More papers in Archive Discussion Papers from Birkbeck, Department of Economics, Mathematics & Statistics Malet Street, London WC1E 7HX, UK.
Bibliographic data for series maintained by ( this e-mail address is bad, please contact ).

 
Page updated 2025-03-19
Handle: RePEc:bbk:bbkewp:9613